Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using differin cream for about 17 weeks and I don't have an improvement. In fact I think it's made it worse. My skin always has at least 6 cysts on my right cheek and 1 or 2 on my left cheek. I get blackheads on my chin too. Also when I put on makeup to cover all the scars you'd think that all that would be shown on my cheeks then would just be the cysts and smoothness. That is not the case. Around the cysts and all along my cheeks are a bunch of tiny little bumps and uneven surface. My skin is not smooth anywhere and I've been on differin for 17 weeks already and my skin is still this bad. I use cetaphil wash after a day of wearing makeup usually around 4 pm then I'm makeup free until 10 where I wash my face again and then apply the pea sized cream. Btw I use makeup forever hd foundation and concealer everyday. I don't know what could still be causing my acne. Please help!

Share this post


Link to post
Share on other sites

you might need something stronger, go for retin a or isotrex? although all topical retionoids take up to 6 months to work so wait till 24 weeks if you want to stay on differin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×